# SDR SWAA2025040715124

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727I TO BS767 RBL22 WL156.5 AT AFT CARGO COMPARTMENT 2025-172071<[01] PERFORMED REPAIR LOCATED BETWEEN STA 727F TO STA 727G RBL22 WL156.5 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-53-2R-6 REPAIR 6; SEE INDIVIDUAL SIGN OFF BELOW;[02] RII COMPLETED JOB
